top

On modal logics characterized by models with relative accessibility relations: Part I

S. Demri and D. Gabbay. On modal logics characterized by models with relative accessibility relations: Part I. Studia Logica, 65(3):323–353, 2000.

Download: [pdf] 

Abstract:

(unavailable)

BibTeX: (download)

@ARTICLE{demri00,
  author = {S. Demri and D. Gabbay},
  title = {On modal logics characterized by models with relative accessibility
	relations: {P}art {I}},
  journal = {Studia Logica},
  year = {2000},
  volume = {65},
  pages = {323-353},
  number = {3},
}

Generated by bib2html.pl (written by Patrick Riley ) on Mon Aug 10, 2009 14:52:33